# SDR CALA2025022400426

- Difficulty date: February 22, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 737924ER
- Aircraft serial: 30130
- Aircraft time: 51,084 hours, 18,193 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORZONTAL STAB. STA 138.7 CRACKS AT 5 LOCATIONS ALONG T/E TO L/E AT LWR SKIN.   REPAIRED LH HORIZONTAL STABILIZER LOWER SKIN AT STA 138.7, ALONG 9,000 FLIGHT CYCLES, IAW SRM 55-10-01-2R-11 STEP (5) INSPECTION T/E TO L/E  IAW B737-900ER SRM 55-10-01-2R -11, THIS REPAIR IS REQUIREMENTS TABLE 204.  CATEGORY B REPAIR REQUIRE REPETITIVE INSPECTIONS, INSPECTION T C A-37 V937288) HRESHOLD 56,000 TOTAL FLIGHT CYCLES, REPEAT INSPECTIONS INTERVAL
